Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013, Article ID 515109, 4 pages
http://dx.doi.org/10.1155/2013/515109
Research Article

Inequalities for Discrete Möbius Groups in Infinite Dimension

Department of Mathematics, Shaoxing University, Shaoxing, Zhejiang 312000, China

Received 25 November 2012; Accepted 27 January 2013

Academic Editor: Vladislav Kravchenko

Copyright © 2013 Xi Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xi Fu, “Inequalities for Discrete Möbius Groups in Infinite Dimension,” Journal of Complex Analysis, vol. 2013, Article ID 515109, 4 pages, 2013. https://doi.org/10.1155/2013/515109.